# SDR EIA2007167

- Difficulty date: September 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018552
- Condition: Damaged
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BOOR CUT OUT FWD LOWER SIDE FRAME WEB AND SKIN CUT.  FOUND UPON REMOVAL OF SEAL DEPRESSOR FOR REPAIR.  REPAIRED PER ECRA NR 486-53-064-2.
